I was on Interferon and the pills that go with it two years ago. During my treatment, I developed inflammation in all my joints, knees, neck, ankles, back, ect, and severe pain (Continuous pain that even strong pain meds would not help). I was trying to tuff it out, but I finally told my doctor I could not continue treatment because I was in too much pain. I went to a rheumatologist that prescribed steroids and the inflammation finally went away, and the really severe pain stopped. But my joints have not been the same since. Of course its not the crippling pain I had, but it still feels like my joints are somehow damaged. For a little over a month now, my knee that hurt the worst during my treatment has had extra pain in it, especially after midday, and it feels stiff. I have also noticed some swelling an when I poke the "bubble of swelling" that is on my knee cap it feels like liquid. So now I have water on the knee. I am 31 years old so I am not old enough to really have problems like that. I am of normal weight as well, so that is not a factor. I have also never had any injuries besides the issues when taking the interferon. So I believe this is connected to the issues I had while taking the medicine. In addition, the past two winters I have had mostly toes and sometimes fingers turn completely white and be numb for 5-20 minutes at a time when I was outside or even just got chilly inside. This did not happen before I took the medicine either.
My question is has anyone had these kind of problems? Or any information on what's going on with me? I am heading back to the doctor again soon, but they were pretty stumped in the first place. They did many tests, but still did not know why that had happened. I have read that it can give you autoimmune disorders, but I am sure they checked for that. I am in no way a medical professional, but here it what I think could have happened if it is possible(So please tell me if it is). Autoimmune disorders make your immune system attack things like the one that attacks hair follicles, or rheumatoid arthritis attacks joints. So since the medicine super charges your immune system is in possible my immune system attacked my joints while I was on the medicine because it sure felt like something was attacking them. Please let me know your thoughts.